# SDR CALA2020072001058

- Difficulty date: July 15, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 70,111 hours, 25,043 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN WAS CRACKED HSS 92.70, FWD OF DRAIN HOLE APPROX .75 INCH IN LENGTH.   VERIFIED WITH HFEC. CATEGORY B REPAIR PERFORMED IAW SRM 55-10-01 REPAIR 11.
